MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97716
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a patient (pt) regarding an external device.The reason for call was patient reported that they noticed 2-3 weeks ago they've been getting "battery needs to be replaced soon" message every time they charge the implant; pt added that they're also experiencing longer charging time and needing to charge the implant more often.Agent attempted to troubleshoot the device and get serial numbers; pt mentioned there's no visible damage with the controller and battery pack but was unable to read the serial number.Agent reviewed the need to troubleshoot the devices.Pt mentioned they will callback once their wife is at home.When asked about healthcare provider (hcp); pt can't remember the name but mentioned spine and joint clinic. patient and patient rep called back and repeated previously documented information.Patient requested a replacement battery pack for the controller after receiving a "replace the controller batteries soon" message for at least the past three weeks.Patient was unsure whether the message appeared with or without the recharger.Patient stated the implant used to charge quickly, but they now had to charge it every day and for longer periods, sometimes taking up to five hours.Patient also reported the controller battery was depleting faster than before and often drained before the implant was fully charged. agent had patient to reset controller.Patient confirmed no visible damage on the controller, battery pack and recharger.Agent instructed patient to blow air on controller port and wipe down recharger pins.Patient initiated charging session.Patient confirmed implant was charging with excellent connection, controller was at 100% and ins was at 70%.Agent instructed patient to charge for 15 to 20 minutes.Patient reported the implant battery level remained at 70% even after charging for nearly 20 minutes.The issue was not resolved through troubleshooting.Agent sent a request to repair for replacement recharger.Agent closed the case.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50269815
Report Number3004209178-2026-13738
Device Sequence Number10346319
Product Code LGW
UDI-Device Identifier00763000315474
UDI-Public(01)00763000315474(17)251014
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2025
Device Model Number97716
Device Catalogue Number97716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date08/17/2026
Date Device Manufactured10/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11...."
Patient SexUnknown